# SDR UIEA2015081400426

- Difficulty date: August 13, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N656GT
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 56,319 hours, 40,615 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498202707516
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25L CRACKED AT SPLICE AFT OF FS 676.  SPLICED NEW STRINGER SECTION IAW REA 47169REA05 & SRM 53-00-03 FIG 201 REPAIR 2.
